Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Skin color darkening and itching over my feet
Mar 17, 2013

I have both hepatitis C and hiv since 1997 when I was diagonised for both.I was on first line medication for hiv till 2004 and when my cd4 counts where falling and viral loads rising my doctor changed my medication to Ritonavir(100mg),Atazanavir(300mg) and Tenofovir(3oomg) and Emitricitabine.Now my cd counts are around 500 and viral loads undetectable sice I started these second line meds.My liver function tests are within normal range except for bilirubin which is high about 1.2 due to my meds.My question is that phygelated interferon treatment withribavirin is used for hep c treatment and my doctor had said that much research is still going on so its better to wait before starting hep c treatment.But I have been getting itching more at nights over both my feet only and the skin color has also darkened there.What may be the cause and what can I do about it.I apply skin lotions for dry itchy skin but its all temporary and itching returns

Response from Dr. Holodniy

Not being able to see what your skin looks like it is difficult to determine what may be going. HCV infection can result is several different skin conditions, but what you describe is pretty nonspecific and may require a dermatologist to determine what may be going on.



Previous
my cd4 & VIRAL LOAD
Next
Neurosyphillis, Stroke, Brain Mass

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement